MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION; ALT/SGPT TEST

ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION; ALT/SGPT TEST
Catalog Number 08056773190
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure c303 analytical unit serial number was (b)(6).Qc was within range on the day of the event.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about altp results for 5 patients' serum samples not matching the altp results in heparinized plasma samples tested on a cobas pure c303 analytical unit.Sample 1 (patient 1): serum result: 72.2 u/l.Plasma result: 66.1 u/l.Sample 2 (patient 2): serum result: 21.1 u/l.Plasma result: 15.6 u/l.Sample 3 (patient 3): serum result: 91.2 u/l.Plasma result: 86.8 u/l.Sample 4 (patient 4): serum result: 25.3 u/l.Plasma result: 19.3 u/l.The customer was planning to switch from performing tests in serum tubes to heparin tubes and this was what prompted the repeat of the samples.No questionable results were reported outside the laboratory.The serum results were considered to be correct.On (b)(6) 2024: sample 5 (patient 5): serum result: 25.5 u/l.Plasma result: 17.6 u/l.The customer suspected potential interference between the anticoagulant.
 
Additional Manufacturer Narrative
The alarm trace showed multiple abnormal aspiration reagent pipette alarms and abnormal aspiration sample pipetter/sample probe alarms.This indicates preanalytical issues.The field service engineer performed general maintenance and detected that the system was underfilled with the wash solution.He then performed a hardware check on 08-jan-2025 with acceptable results.The investigation did not identify a product problem.The root cause was consistent with a pre-analytical handling issue at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
ALT/SGPT TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21018745
Report Number1823260-2024-03816
Device Sequence Number17173894
Product Code CKA
UDI-Device Identifier07613336120989
UDI-Public07613336120989
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K954992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number08056773190
Device Lot Number81382201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown